Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Frederick P. Gardiner
Title: Teichmüller theory and quadratic differentials
Additional book information John Wiley and Sons, New York, Chichester, Brisbane, Toronto, Singapore, 1987, xvii+236 pp., $46.95. ISBN 0-471-84539-6.


References [Enhancements On Off] (What's this?)

  • William Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Mathematics, vol. 820, Springer, Berlin, 1980. MR 590044 (82a:32028)
  • Lars V. Ahlfors, Lectures on quasiconformal mappings, Manuscript prepared with the assistance of Clifford J. Earle, Jr. Van Nostrand Mathematical Studies, No. 10, D. Van Nostrand Co., Inc., Toronto, Ont.-New York-London, 1966. MR 0200442 (34 #336)
  • Samuil L. Krushkal′, Quasiconformal mappings and Riemann surfaces, V. H. Winston & Sons, Washington, D.C.; John Wiley & Sons, New York-Toronto, Ont.-London, 1979. Edited by Irvin Kra [Irwin Kra]; Translated from the Russian; A Halsted Press Book; Scripta Series in Mathematics; With a foreword by Lipman Bers. MR 536488 (80j:30025)
  • Olli Lehto, Univalent functions and Teichmüller spaces, Graduate Texts in Mathematics, vol. 109, Springer-Verlag, New York, 1987. MR 867407 (88f:30073)
  • Subhashis Nag, The complex analytic theory of Teichmüller spaces, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, Inc., New York, 1988. A Wiley-Interscience Publication. MR 927291 (89f:32040)
  • Kurt Strebel, Quadratic differentials, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 5, Springer-Verlag, Berlin, 1984. MR 743423 (86a:30072)


Review Information

Reviewer: Irwin Kra
Journal: Bull. Amer. Math. Soc. 19 (1988), 494-498
DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15714-X
PII: S 0273-0979(1988)15714-X